Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Klyushnev, Nikita Viktorovich

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 6

Number of views:
This page:109
Abstract pages:575
Full texts:164
References:58
E-mail:

http://www.mathnet.ru/eng/person88812
List of publications on Google Scholar
List of publications on ZentralBlatt
http://orcid.org/0000-0003-1290-195X

Publications in Math-Net.Ru
2020
1. N. V. Klyushnev, “On utilizing the finite element method on unstructured meshes for stability analysis of flows in channels of constant cross-section”, Keldysh Institute preprints, 2020, 030, 20 pp.  mathnet
2. N. V. Klyushnev, “On the stability analysis of flows in channels of elliptic cross section using the finite element method on unstructured meshes”, Num. Meth. Prog., 21:4 (2020),  373–387  mathnet
2018
3. O. A. Grigoriev, N. V. Klyushnev, “Stability of the poiseuille flow in a channel with comb grooves”, Zh. Vychisl. Mat. Mat. Fiz., 58:4 (2018),  595–606  mathnet  elib; Comput. Math. Math. Phys., 58:4 (2018), 581–592  isi  scopus
2014
4. A. V. Boiko, N. V. Klyushnev, Yu. M. Nechepurenko, “On stability of Poiseuille flow in a channel with surface ribbing”, Keldysh Institute preprints, 2014, 089, 20 pp.  mathnet
5. O. A. Grigor'ev, N. V. Klyushnev, “Application of a numerical-analytical method of conformal mapping to mesh generation in a channel with riblets”, Num. Meth. Prog., 15:3 (2014),  487–498  mathnet
2013
6. N. V. Klyushnev, “High-performance stability analysis for cross-periodic flows”, Matem. Mod., 25:11 (2013),  111–120  mathnet  mathscinet

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021